# SDR UPS98227129

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI BONDED DOUBLER ON TOP SURFACE OF NLG (DOGHOUSE) IS CRACKED AT BS 305 LBL 2 WI L181.  REPLACED DOUBLER 16.5 BY 24.5 LBL 14 TO RBL 14 PER 727 SRM 51-40-2, 51-30-2, 51-40-2.  BONDED PER BAC5514-551 AND 5514-5101 AND DRAWING 65-18417 AND REPLACED STIFFENER BS 306 LBL 15 TO RBL 15 DUE TO OUT OF LIMITS CORROSION.
